Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 22, NWS Eureka, CA

February 10, 2016

NWS Eureka, CA issued this small craft advisory at Feb 10, 2016, 2:53 PM PST. It took effect at Feb 11, 2016, 4:00 PM PST. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2016, 2:53 PM PST (22:53 UTC)
In effect from
Feb 11, 2016, 4:00 PM PST
Expired
Feb 14, 2016, 3:00 AM PST
In force
59 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

865 
WHUS76 KEKA 102253
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
253 PM PST WED FEB 10 2016

PZZ450-455-470-475-110700-
/O.NEW.KEKA.SC.Y.0022.160212T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
253 PM PST WED FEB 10 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 3 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 3 AM PST
SUNDAY. 


* SEAS...LONG PERIOD WESTERLY SWELL WILL BUILD ON THU AND RISE
  ABOVE 10 FT BY THU EVENING. THE SWELL SHOULD PEAK NEAR 15 FT BY
  EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
13 follow-up statements
284 
WHUS76 KEKA 110504
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
904 PM PST WED FEB 10 2016

PZZ450-455-470-475-111315-
/O.CON.KEKA.SC.Y.0022.160212T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
904 PM PST WED FEB 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO
3 AM PST SUNDAY...

* SEAS...LONG PERIOD WESTERLY SWELL WILL BUILD ON THURSDAY AND
  RISE ABOVE 10 FT BY THURSDAY EVENING. THE SWELL SHOULD PEAK
  NEAR 15 FT BY EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
326 
WHUS76 KEKA 111018
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
218 AM PST THU FEB 11 2016

PZZ450-455-470-475-111830-
/O.CON.KEKA.SC.Y.0022.160212T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
218 AM PST THU FEB 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM PST SUNDAY...

* SEAS...A LONG PERIOD WESTERLY SWELL WILL BUILD TODAY CAUSING THE
  SEA STATE TO REACH 10 FT BY THIS EVENING...AND PEAK AROUND 12 TO
  14 FT ON FRIDAY. THE SWELL WILL DIMINISH THROUGH THE WEEKEND
  WITH THE SEA STATE FALLING BELOW 10 FT BY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
353 
WHUS76 KEKA 111408
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
608 AM PST THU FEB 11 2016

PZZ450-455-470-475-120000-
/O.CON.KEKA.SC.Y.0022.160212T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
608 AM PST THU FEB 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM PST SUNDAY...

* SEAS...A LONG PERIOD WESTERLY SWELL WILL BUILD TODAY CAUSING 
  THE SEA STATE TO REACH 10 FT BY THIS EVENING...AND PEAK AROUND 
  12 TO 14 FT ON FRIDAY. THE SWELL WILL DIMINISH THROUGH THE 
  WEEKEND WITH THE SEA STATE FALLING BELOW 10 FT BY SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
801 
WHUS76 KEKA 112241
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 PM PST THU FEB 11 2016

PZZ450-455-470-475-120645-
/O.CON.KEKA.SC.Y.0022.160212T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 PM PST THU FEB 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* SEAS...A LONG PERIOD WESTERLY SWELL WILL CONTINUE TO BUILD
  TONIGHT WITH HEIGHTS REACHING 12 TO 14 FT BY EARLY FRIDAY
  MORNING. EVEN THOUGH WAVE HEIGHTS WILL REMAIN ELEVATED FRIDAY
  THROUGH SATURDAY...WAVE STEEPNESS WILL REMAIN AVERAGE. THE SWELL
  WILL DIMINISH ON SUNDAY WITH WAVE HEIGHTS FALLING BELOW 10
  FT...HOWEVER WAVES WILL BE STEEPER AS WAVE PERIODS DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
135 
WHUS76 KEKA 120449
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 PM PST THU FEB 11 2016

PZZ450-455-470-475-121300-
/O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 PM PST THU FEB 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* SEAS...A LONG PERIOD WESTERLY SWELL 12 TO 15 FT THROUGH
  SATURDAY. PERIODS WILL DECREASE FROM NEAR 18 SECONDS TONIGHT TO
  15 SECONDS ON SATURDAY. THE SWELL WILL DIMINISH ON SUNDAY WITH
  WAVE HEIGHTS FALLING BELOW 10 FT...HOWEVER WAVES WILL BE STEEPER
  AS WAVE PERIODS DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
899 
WHUS76 KEKA 121034
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PST FRI FEB 12 2016

PZZ450-455-470-475-121845-
/O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WAVES/SEAS...WEST 12 TO 15 FT AT 17 TO 18 SECONDS. SEAS WILL
  SUBSIDE TO 8 TO 9 FEET AT 13 SECONDS ON SUNDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
922 
WHUS76 KEKA 121701
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
901 AM PST FRI FEB 12 2016

PZZ450-455-470-475-130115-
/O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
901 AM PST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WAVES...WESTERLY SWELL WITH AVERAGE WAVE STEEPNESS WILL SLOWLY
  SUBSIDE OVER THE WEEKEND. STEEPER WAVES ARE EXPECTED ON SUNDAY
  AND MONDAY AS WAVE HEIGHTS SUBSIDE AND PERIODS DECREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
207 
WHUS76 KEKA 122236
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 PM PST FRI FEB 12 2016

PZZ450-455-470-475-130645-
/O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 PM PST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WAVES...LONG PERIOD WESTERLY SWELL WITH AVERAGE WAVE STEEPNESS
  WILL SUBSIDE OVER THE WEEKEND. STEEPER WAVES ARE EXPECTED ON
  SUNDAY AS THE SWELL SUBSIDES BELOW 10 FT AND PERIODS DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
752 
WHUS76 KEKA 130454
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 PM PST FRI FEB 12 2016

PZZ450-455-470-475-131300-
/O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 PM PST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WAVES...LONG PERIOD WESTERLY SWELL WITH AVERAGE WAVE STEEPNESS 
  WILL SUBSIDE OVER THE WEEKEND. STEEPER WAVES ARE EXPECTED ON 
  SUNDAY AS THE SWELL SUBSIDES BELOW 10 FT AND PERIODS DECREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
165 
WHUS76 KEKA 131030
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PST SAT FEB 13 2016

PZZ450-455-470-475-131830-
/O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PST SAT FEB 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WAVES...WEST 10 TO 12 FT AT 15 TO 16 SECONDS SUBSIDING TO 8 TO 9
  FEET AROUND 13 SECONDS ON SUNDAY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
055 
WHUS76 KEKA 131722
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
922 AM PST SAT FEB 13 2016

PZZ450-455-470-475-140130-
/O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
922 AM PST SAT FEB 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WAVES...LONG PERIOD WESTERLY SWELL WITH AVERAGE WAVE STEEPNESS
  WILL CONTINUE TO SUBSIDE TODAY THROUGH TONIGHT. STEEPER WAVES
  ARE EXPECTED ON SUNDAY AS THE SWELL SUBSIDES BELOW 10 FT AND
  PERIODS DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
124 
WHUS76 KEKA 132231
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 PM PST SAT FEB 13 2016

PZZ450-455-470-475-140645-
/O.EXT.KEKA.SC.Y.0022.000000T0000Z-160214T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
231 PM PST SAT FEB 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST SUNDAY...

* WAVES...LONG PERIOD WESTERLY SWELL WITH AVERAGE STEEPNESS WILL
  CONTINUE TO SUBSIDE TONIGHT. STEEPER WAVES ARE EXPECTED SUNDAY
  THROUGH MONDAY AS THE SWELL SUBSIDES BELOW 10 FT AND PERIODS
  DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
278 
WHUS76 KEKA 140604
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1004 PM PST SAT FEB 13 2016

PZZ450-455-470-475-141100-
/O.EXT.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1004 PM PST SAT FEB 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WAVES...LONG PERIOD WESTERLY SWELL WITH AVERAGE STEEPNESS WILL 
  CONTINUE TO SUBSIDE TONIGHT. STEEPER WAVES ARE EXPECTED SUNDAY 
  THROUGH MONDAY AS THE SWELL SUBSIDES BELOW 10 FT AND PERIODS 
  DECREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 3:17 AM PST, 11 hours 36 minutes earlier.

Area forecast discussion, Feb 10, 3:17 AM PST, 11 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
317 AM PST WED FEB 10 2016

.SYNOPSIS...ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE
WEEK...WITH A MODEST COOLING TREND BY FRIDAY. SOME PATCHY DRIZZLE
IS POSSIBLE THIS MORNING ALONG THE DEL NORTE AND HUMBOLDT COASTS.
LIGHT RAIN IS LIKELY ACROSS THE NORTH FRIDAY AND FRIDAY
NIGHT...OTHERWISE NO SIGNIFICANT ADDITIONAL PRECIPITATION IS
EXPECTED THROUGH THE WEEKEND.

&&

.DISCUSSION...A WEAK FRONTAL BOUNDARY APPROACHING THE COAST THIS
MORNING WILL BRING CLOUDS TO THE AREA AND POSSIBLY SOME DRIZZLE
TO THE COAST. THE BEST CHANCE FOR DRIZZLE IS ON THE HUMBOLDT AND
DEL NORTE COUNTY COASTS. ONCE THIS BOUNDARY MOVES THROUGH CLOUDS
ARE EXPECTED TO DIMINISH...HOWEVER ANOTHER VERY WEAK BOUNDARY IS
EXPECTED LATER IN THE AFTERNOON AND OVERNIGHT. AGAIN RAINFALL IS
EXPECTED TO BE MINIMAL WITH ONLY A TRACE TO A FEW HUNDREDTHS.
PERIODS OF LIGHT RAIN OR DRIZZLE ARE EXPECTED TO CONTINUE INTO
THURSDAY. MOST LIKELY THE ONLY AREAS THAT WILL SEE ANY RAIN WILL
BE ALONG THE HUMBOLDT AND DEL NORTE COASTS.

THURSDAY NIGHT AND FRIDAY MORNING DEL NORTE COUNTY COULD SEE SOME
RAIN...BUT AMOUNTS LOOK TO BE LESS THAN A HALF OF AN INCH.
HUMBOLDT COUNTY COULD SEE SOME LIGHT RAIN...BUT AMOUNTS LOOK TO BE
LESS THAN A TENTH OF AN INCH. MODELS CONTINUE TO BE IN DECENT
AGREEMENT ON THIS...ALTHOUGH RAINFALL AMOUNTS VARY AND THE GFS IS
DRIER THAN THE CURRENT FORECAST.

SATURDAY LOOKS MAINLY DRY AS THE RIDGE REASSERTS ITSELF ACROSS THE
AREA. SATURDAY NIGHT INTO SUNDAY A WARM FRONT IS EXPECTED TO BUILD
IN ACROSS THE NORTHERN PORTION OF THE AREA. THIS WILL BRING FAIRLY
EXTENSIVE CLOUDS...BUT THE RAIN IS EXPECTED TO BE LESS THAN A
QUARTER OF INCH ONCE AGAIN. CONFIDENCE IS BELOW AVERAGE ON THIS
AS MODELS TEND TO STRUGGLE WITH WARM FRONTAL PRECIP A BIT MORE
THAN OTHER WEATHER PATTERNS.

MONDAY AND TUESDAY LOOK GENERALLY DRY...ALTHOUGH THE ECMWF HAS A
WEAK SHORTWAVE MOVING OVER THE TOP OF THE RIDGE AND BRINGING SOME
RAIN TO COASTAL OREGON...BUT NORTHERN CA REMAINS DRY AT THIS TIME.
MID TO LATE WEEK MODELS ARE INDICATING THE RIDGE WILL BREAK DOWN
AND FLOW WILL BECOME MORE ZONAL HINTING AT A RETURN TO A WETTER
PATTERN. MKK

&&

.AVIATION...VFR CONDITIONS PREVAILED EARLY THIS MORNING, HOWEVER,
VISIBLE SATELLITE IMAGERY SHOWED A LOW CLOUD DECK LOOMING OFF THE
NORTHWEST CALIFORNIA COAST. THIS COULD IMPACT KCEC AND KACV
THROUGH THE MORNING HOURS DROPPING AIRFIELD CONDITIONS TO MVFR
POSSIBLY IFR. 925 MB OMEGA MODEL DATA SUPPORTS THIS SHOWING AREAS
OF LIFT ESPECIALLY OVER DEL NORTE COUNTY THROUGH THE MID MORNING.
CONFIDENCE IS NOT HIGH WITH THESE LOW CEILINGS BUT ANYTHING THAT
DOES IMPACT THE NORTH COAST SHOULD LIFT WITH AFTERNOON MIXING WITH
MOSTLY VFR CONDITIONS EXPECTED THIS AFTERNOON. MID AND UPPER LEVEL
CLOUDS WILL INCREASE TONIGHT WITH THE APPROACH OF A WEAK FRONTAL
BOUNDARY WHICH WILL BRING SOME POSSIBLE DRIZZLE THIS EVENING. KML

&&

.MARINE...WINDS WILL REMAIN LIGHT TO MODERATE THROUGH THE WEEK AS
A BROAD RIDGE DOMINATES OVER THE WEST COAST. A WESTERLY SWELL WILL
BUILD ACROSS THE WATERS THURSDAY AND FRIDAY RESULTING IN LARGE
SEAS AROUND 12 TO 14 FT. SMALL CRAFT ADVISORIES FOR HAZARDOUS SEAS
WILL LIKELY BE ISSUED WITH SEAS EXPECTED TO RISE ABOVE 10 FT BY
THU AFTERNOON AND EVENING. THIS SWELL WILL ALSO BRING AN ELEVATED
THREAT FOR SNEAKER WAVES AS EARLY AS WEDNESDAY NIGHT WHEN THE
FORERUNNERS ARRIVE. THE SWELL WILL BUILD IN MAGNITUDE ON THU AND
THEN PEAK BY EARLY FRIDAY. ANYONE PLANNING TO GO TO THE BEACH
NEEDS TO REMAIN ALERT AND KEEP A WATCHFUL EYE ON THE SURF WHICH
MAY APPEAR TO BE TRANQUIL AND SAFE AT TIMES. THE SWELL WILL
SUBSIDE OVER THE WEEKEND...HOWEVER INCREASING NORTHERLY WINDS WILL
LIKELY PRODUCE A SLIGHT RAMP UP IN SHORT PERIOD WAVES BY SUNDAY.
KML/DUG

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA

FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNG
Hazardous weather outlook, Feb 10, 4:09 AM PST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
409 AM PST WED FEB 10 2016

CAZ001-002-111215-
REDWOOD COAST-MENDOCINO COAST-
409 AM PST WED FEB 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A RAPIDLY BUILDING SWELL WILL BRING A HEIGHTENED RISK OF SNEAKER
WAVES THURSDAY MORNING AND AFTERNOON.

BEACH GOERS SHOULD PLAN ACCORDINGLY AND STAY MUCH FARTHER FROM
THE SURF ZONE DURING THE DAY THURSDAY. ALSO PLAN ON AVOIDING
JETTIES AND OUTCROPPINGS AS LARGE AND SURPRISING WAVES WILL LIKELY
WASH OVER THESE STRUCTURES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-111215-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
409 AM PST WED FEB 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.